# SDR 9GEA20170215002

- Difficulty date: February 10, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N146XL
- Make and model: Lear 45LEAR
- Aircraft serial: 45187
- Aircraft time: 8,996 hours, 5,818 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 8,727 hours, 5,756 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 21188821008
- Part serial: 51AJ0011
- Condition: Faulty
- Location: Rt Engine
- Part time: 8,996 hours, 5,818 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE POWER ROLLED BACK. AFTER A NORMAL TAKEOFF AND WHILE CRUISING AT 26,000 FEET, WITHOUT ANY INDICATIONS OF SOMETHING GOING WRONG, THE RT ENGINE ROLLED BACK, OR THE ENGINE’S POWER WAS REDUCED WITHOUT ANY PILOT’S INPUTS. N1 & N2 STILL TURNING OR ROTATING AND THE RT ENGINE STILL PRODUCING, SOME POWER. DEEC FAILED GROUND TEST PER LMM72-00-00, 76-10-02REV 12 DATED MAY 31/13
